# SDR ABXA9500571

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Faulty
- Location: Throttle Assy
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  UPLATCH CHECK OK, WARNING HORN AUDIBLE WITH FLAPS OUT OF ZERO POSITION.  RECYCLED GEAR, NO CHANGE NOTED.  FOUND THROTTLE SWITCH AT FAULT.  CORRECTED PROBLEM, GEAR INDICATION OPS CHECKED GOOD IAW DC-8 SUPPLEMENTAL MM 32-60-00.
